×

Found 30 Documents (Results 1–30)

100
MathJax

The Carathéodory and Plis-Davy theorems, Krasovsky regularization, and continuous dependence of solutions on parameters on the right-hand side. (English. Russian original) Zbl 1420.34033

J. Math. Sci., New York 239, No. 3, 339-348 (2019); translation from Probl. Mat. Anal. 97, 91-99 (2019).
MSC:  34A12 34A60
PDF BibTeX XML Cite
Full Text: DOI

Generalized solution of a normal system of ordinary differential equations. (English. Russian original) Zbl 1367.34011

Dokl. Math. 87, No. 2, 232-235 (2013); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 449, No. 6, 648-651 (2013).
MSC:  34A12
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Database

Reviewing State

all top 5

Year of Publication

all top 3

Classification